Lexapro and Burning Sensation

Lexapro and Burning Sensation: An Overview

A burning sensation is an infrequent side effect of Lexapro® (escitalopram oxalate). The medical term for this burning sensation is paresthesia. For those taking Lexapro, this burning or prickling sensation is usually felt in the hands, arms, legs, or feet -- but it can occur in other parts of the body. The sensation, which normally happens without warning, is usually painless and is described as tingling or numbness, skin crawling, or itching.
 

How Common Is a Burning Sensation With Lexapro?

In previous clinical studies, a burning sensation occurred in 2 percent of people taking Lexapro. If you are taking Lexapro and burning sensations become a problem, talk with your healthcare provider. It is possible that if the burning sensation is bothersome to you, your doctor may recommend adjusting the Lexapro dosage or trying another medicine for your condition.
Healthy Pet, Healthy You

Lexapro Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.